# SDR SWAA2021112244967

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737*
- Aircraft serial: 32474
- Aircraft time: 58,806 hours, 34,711 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN L/H A/C BAY STA 663 VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 40.  REMOVED STIFFENER ON FWD SIDE OF STA 663 LBL 40 TO FOM IAW SRM 51-40-02-0G-0.   CUT AND REMOVED DAMAGED ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED DVI OF REPAIR AREA & UNDERLYING STRUCTURE. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED NDT IAW NDT PT.6 51-00-00 PROC 16. NO DEFECTS NOTED .  FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.  TREATED AND PRIMED REPAIR PARTS AND CUT EDGE IAW SRM 57-10-10-2R-5 REPAIR 5.  STIFFENER REMOVED ON STEPS 1 AND 2 INSTALLED REPAIR PARTS U CHANNEL AND STIFFENER IAW SRM 57-10-10-2R-5 REPAIR 5.
